TU Darmstadt / ULB / TUbiblio

Ecological Character Displacement in Quantitative Genetic Models

Drossel, Barbara and McKane, Alan J. (1999):
Ecological Character Displacement in Quantitative Genetic Models.
In: Journal of Theoretical Biology, p. 363, 196, (3), ISSN 00225193,
[Online-Edition: http://dx.doi.org/10.1006/jtbi.1998.0847],
[Article]

Item Type: Article
Erschienen: 1999
Creators: Drossel, Barbara and McKane, Alan J.
Title: Ecological Character Displacement in Quantitative Genetic Models
Language: English
Journal or Publication Title: Journal of Theoretical Biology
Volume: 196
Number: 3
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
Date Deposited: 26 Oct 2010 09:26
Official URL: http://dx.doi.org/10.1006/jtbi.1998.0847
Identification Number: doi:10.1006/jtbi.1998.0847
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item